Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Index theory on curves


Author: Peter Haskell
Journal: Trans. Amer. Math. Soc. 288 (1985), 591-604
MSC: Primary 58G10; Secondary 46L80, 46M20, 58G12
MathSciNet review: 776394
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper constructs from the $ \bar \partial $-operator on the smooth part of a complex projective algebraic curve a cycle in the analytically defined $ K$ homology of the curve. The paper identifies the corresponding cycle in the topologically defined $ K$ homology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58G10, 46L80, 46M20, 58G12

Retrieve articles in all journals with MSC: 58G10, 46L80, 46M20, 58G12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0776394-0
PII: S 0002-9947(1985)0776394-0
Keywords: $ K$ homology, index of elliptic operator, complex algebraic curve
Article copyright: © Copyright 1985 American Mathematical Society